Ok, this is my 8th month of being on birth control. I have never had any side effects (including spotting between periods) that I can remember. Anyways, I became sexually active last month (we always use condoms, but once he was in me before we got a condom and so idk if any fluids might have got in me), but I got my "period" during the placebo week like normal. It was a day later than normal and was just SLIGHTLY lighter (I have ALWAYS started on the 3rd placebo pill, but last month I started on the 4th). I thought it might have been from stress, but took a few pregnancy tests anyways. They were all negative. So I went on still slightly concerned because I'm a stress ball. Anyways I started a new pack of birth control a week and a half ago and had sex on the night of the 6th pill. We used a condom, but it slipped off but after that I just gave him a hand job and he came on me, not in me. Anyways 5 days later I started getting this weird brown discharge. It's really light and Idk what's going on. I've never had spotting between periods on the pill. I've been taking my pills every day, but on monday and tuesday I took them like 2 hours late (it's currently wednesday) so Idk if I'm spotting because of that or what. What does everyone think of what's going on with me?
The brown discharge is no big deal. It is just old blood and maybe a bit of the uterine lining that didnt shed all the way during your last period. It may possibly be because you took a couple of Pills a little late, it is hard to say. At this point, condoms, for you, are for protection against STD's (and a little extra protection against pregnancy never hurts just in case) You have been on the Pill long enough that if something happens to the condom (or if you know your partner is STD free and you dont want to use a condom) you are not likely to get pregnant even if your partner ejaculates (comes) inside you. So long as you take a Pill each day you should be protected against pregnancy. Antibiotics can reduce the effectiveness of the Pill and some women will find spotting like you describe while they are on antibiotics. When you take an antibiotic you should use a back up method like a condom for the time you are on an antibiotic and for 7-14 days after you finish the antibiotic because it is possible to get pregnant while on antibiotics with birth control pills. BCP's work by supressing ovulation but they also make changes happen to cervical mucus and they thin the bloody, plushy uterine lining that women shed each month as their "period". This is why, often, women find their periods are lighter while on the Pill. There is less lining to shed so therefore the periods are lighter. Dont worry about this discharge unless you have pain during intercourse (sex) or if you have any unusual odor etc. If you have other symptoms (like pain during sex or an unusual vaginal odor) then consult your GYN Dr, otherwise it is nothing to worry over and will clear up. Relax though! The Pill is made so that you can relax and enjoy your sex life without the fear of becoming pregnant!.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Aug 2012 • 2 answers
Does Tri-Sprintec cause all over body itching? I've been on this pill for 4 months now (i believe).?
Posted 21 Dec 2012 • 4 answers
Posted 24 Dec 2012 • 1 answer
Posted 14 Apr 2014 • 1 answer
Posted 5 Sep 2016 • 0 answers